MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).Sample material from the patient was requested for further investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav igm results from the cobas e 801 module.The anti-hav igm result was 2.25 coi (reactive).The anti-hav g2 result was 1.17 coi (non-reactive).Using a different cobas instrument, the anti-hav igm result was 2.07 coi (reactive) and the anti-hav g2 result was 1.15 coi (non-reactive).The patient went to another laboratory, and the having result was non-reactive.The method used was not known.
 
Additional Manufacturer Narrative
For further investigation, the received patient sample was retested, and the customer's results were reproduced.The sample was then tested with three different lots of elecsys anti-hav igm reagent, and all the results were reactive.Further testing found the sample was falsely reactive for elecsys anti-hav igm due to the presence of igm directed against the ruthenium-label of the assay.Per product labeling for the assay: in rare cases, interference due to high titers of antibodies to immunological components, streptavidin or ruthenium can occur.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.The reagent performed within specification.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22726298
Report Number1823260-2025-02407
Device Sequence Number8989661
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07026773190
Device Lot Number84898801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown